# SDR CALA2023102303143

- Difficulty date: October 19, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 76,643 hours, 33,122 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311261400200
- Condition: Corroded
- Location: Y1292, Fr20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R/H FR20, Y-1292 FLOOR SEAT TRACK BEAM HAS CORROSION ON UPPER SURFACE. PER HAECO LCQ NR 9294356/38356 TRACK BEAM DAMAGE WAS REMOVED, NEW TRACK BEAM WAS INSTALLED IAW A319 SRM TASK 51-72-11-911-001
